# SDR JIKA2018032002

- Difficulty date: March 20, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N805BA
- Make and model: Beech 99A
- Aircraft serial: U147
- Aircraft time: 45,263 hours, 78,798 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Faulty
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

THE PILOT REPORTED EN-ROUTE TO KONT THAT THE RIGHT ENGINE FIRE WARNING LIGHT ILLUMINATED. THE PILOT FOLLOWING PROCEDURES SECURED AND PERFORMED AN INFLIGHT SHUT DOWN OF THE RIGHT ENGINE. THEN PILOT THEN NOTIFIED ATC AND DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT IN KBUR. MAINTENANCE INSPECTED THE RIGHT ENGINE FOR EVIDENCE OF AN ACTUAL FIRE AND NO DEFECTS WERE NOTED.  THEN MAINTENANCE INSPECTED THE FIRE WARNING SYSTEM AND FOUND FAULTY CONNECTORS AT THE AFT TOP AND AFT LOWER SENSORS, REPLACED CONNECTORS WITH HERMETICALLY SEALED CONNECTORS. OPERATION OF THE RIGHT FIRE WARNING SYSTEM WAS NORMAL.
